RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 21, Issue 1  


On exact bounds of the $p$ torsion of some curves of the first type
V. A. Dem'yanenko
3
FC groups whose periodic parts can be embedded in direct products of finite groups
L. A. Kurdachenko
9
Approximation of differentiable functions by functions of large smoothness
B. E. Klots
21
On the equivalence of differential operators of infinite order in analytic spaces
N. I. Nagnibida, N. P. Oliinyk
33
Computation of the $\varepsilon$ entropy of the space of continuous functions with the Hausdorff metric
A. A. Panov
39
Absolute summability of orthogonal series by Euler’s method
V. N. Spevakov, A. B. Kudryavtsev
51
On certain properties of growth points and their application to symmetric spaces
Yu. A. Abramovich
57
Asymptotic formulas for the enumerator of trees with a given number of hanging or internal vertices
V. A. Voblyi
65
Singularity of homogeneous Einstein metrics
A. A. Peresetskii
71
Certain properties of measures on a normed space possessing the property $RN$
V. I. Rybakov
81
On the representation of differentiations by Hamiltonians, operating from an algebra of local observable spin systems
A. Ya. Helemskii
93
On exact endomorphisms with a quasi-invariant measure
V. G. Sharapov
99
On certain theorems of analysis in the formal system Kleene–Vesley
M. A. Khachatryan
109
Several theorems of combinatorial geometry
V. G. Boltyanskii
117
Movability relative to various classes of spaces
S. A. Bogatyi, V. A. Kalinin
125
Hausdorff dimension of the graph of a Gaussian random field
N. M. Zinchenko
133
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019